Arbitrary Lagrangian-Eulerian discontinuous Galerkin method for conservation laws on moving simplex meshes

Pei Fu University of Science and Technology of China Gero Schnücke University of Cologne Yinhua Xia University of Science and Technology of China

Numerical Analysis and Scientific Computing mathscidoc:2008.25004

Mathematics of Computation, 88, 2221-2255, 2019.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2020-08-14 12:57:42 uploaded by yhxia ] [ 661 downloads ] [ 0 comments ]
@inproceedings{pei2019arbitrary,
  title={Arbitrary Lagrangian-Eulerian discontinuous Galerkin method for conservation laws on moving simplex meshes},
  author={Pei Fu, Gero Schnücke, and Yinhua Xia},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20200814125742759383707},
  booktitle={Mathematics of Computation},
  volume={88},
  pages={2221-2255},
  year={2019},
}
Pei Fu, Gero Schnücke, and Yinhua Xia. Arbitrary Lagrangian-Eulerian discontinuous Galerkin method for conservation laws on moving simplex meshes. 2019. Vol. 88. In Mathematics of Computation. pp.2221-2255. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20200814125742759383707.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved